T Nation

Low E2 Ratio? How to Raise It?

I think I may have a low e2 ratio.

On 70mg twice a week, my total T is 1000, but my e2 is 33.
If I run 100mg a week, my total t is 700, but e2 is only 21.

From what I’m seeing this is actually a pretty low ratio. I’ve been reading that 15 to 20 seems to be considered an ideal e2 ratio for most.
That would mean e2 should be closer to 40 at total t 700 and 50-60 at total t 1000 to feel good. I have no libido at all, low penile sensitivity, erection issues.

I’d like to run higher estradiol to see if it works for me. Aside from hcg which gives me nipple issues, is there anything else I can do? Would more frequent injections allow e2 to build up further? A different administration method?

What is your shbg?

My shbg consistently tests at 35 regardless of protocol.

Have you tried taking more? Such as 100mg twice weekly? If so, what was the outcome? Did you feel better or worse?

When I raise my dose I usually get a brief period of a couple of days with an ok libido (like a 1 or 2 out of 10 as opposed to 0) before settling at the same issue. Subjectively everything feels better at higher doses of course, but the sexual problems seem to persist.

Take estradiol, either in cream or pill form. Seen other guys on the forum try this. May take a little practice to get your dose right

Are these guys having success? I can bring this up to my doctor

Men with an obvious deficiency have definitely had success with this. I wouldn’t consider you to be deficient to the point of requiring supplementation but who knows what the outcome would be if you tried it. I would need to know a lot more about your particular situation. Did the libido issues occur after starting trt or did you start trt to try to resolve libido issues? Troubleshooting this kind of thing can be a bit difficult in a forum setting like this.

It was a bit of both. My libido was just ok before trt, and erections/maintaining an erection was hit or miss. I was great for the first few months on trt and the issues came on slowly have persisted ever since. I’ve been on 7 years.

Not sure where else to go for help besides here. My doctor is somewhat helpful and would be open minded to anything I suggested, but he doesn’t really have answers for harder cases.

Find my email address in my bio and send me an email.

Thank you. Will be emailing you in a little bit.

I think you are chasing your tail with this T:E2 ratio, I would try injecting more often if you haven’t tried it already. A 700 TT and an E2 of 21 isn’t extreme enough to cause libido issues in my opinion, both are in the normal range.

I think your levels aren’t steady enough, I had the same problem injecting 2x weekly, no erections even with ideal levels, yet on an EOD protocol libido and erections are not an issue.

2 Likes

I’ve never consistently done more than e3d except with prop. I definitely am considering daily or eod with cyp.

With your shbg where it is, daily would be Overkill. You can try doing every other day shots as an experiment and see how that goes but my gut tells me that your issue is more related to weekly dose than anything else. What are your free t levels on this protocol?

1 Like

Calculated Free T: 21.6 ng/dL
Direct Free T (Standard Assay): 34.2 (I was told this test was unreliable)

Just sent you an email as well, thanks.

My first hunch would be to try a higher dose. Most optimized guys I deal with have free T above 30 (with some exceptions)

Rough estimate would put that around 200mg a week for me. I tried it before but I can give it another shot as well. 2 injections, less, more?

How long did you do that for? You could always try every other day and see. This is an exercise of trial and error sometimes. Try something and see if it is better or worse. If better then at least you know you’re headed in the right direction. If worse, go the other way.

Not long enough. 4 weeks at the most. I can up it to 200 and also increase shot frequency but to be more scientific about knowing what works I would think only one moving part at a time.

1 Like

Give it a good eight weeks.